MathSciNet Relay Station
MathSciNet bibliographic data
MR1038450 42B99 (26D10 46E35 49J45)
Carlen, Eric A.; Loss, Michael Extremals of functionals with competing symmetries. J. Funct. Anal. 88 (1990), no. 2, 437–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement